Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDSOURCE LABS LLC. CURAPLEX; CURASLIDE BC IV CATHETER 20G
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDSOURCE LABS LLC. CURAPLEX; CURASLIDE BC IV CATHETER 20G
Model Number
1613-86220
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The needle was still inside the catheter after hitting the needle retract button.The catheter was inside of the patient's arm.
New Search
Submit an Adverse Event Report
Brand Name
CURAPLEX
Common Device Name
CURASLIDE BC IV CATHETER 20G
Manufacturer
(Section D)
MEDSOURCE LABS LLC.
8600 shelby ct suite 100
chanhassen MN 55317
MDR Report Key
22669426
Report Number
3003674698-2025-01033
Device Sequence Number
7486818
Product Code
FOZ
UDI-Device Identifier
00810094574185
UDI-Public
00810094574185
Combination Product (Y/N)
N
Initial Reporter State
MS
Initial Reporter Country
US
PMA/510(K) Number
K223788
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/30/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
1613-86220
Device Lot Number
40758/0456
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/22/2025
Initial Report FDA Received Date
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention; Other;
Patient Sex
Unknown